# SDR UALA2012111606626

- Difficulty date: November 15, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N547UA
- Make and model: Boeing 757222
- Aircraft serial: 25368
- Aircraft time: 78,101 hours, 22,756 cycles
- Engine: Pwa PW2037
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Cover
- Condition: Unsecure
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O CENTER PEDESTAL SIDE COVER WILL NOT STAY ON, EXPOSED WIRES.  SECURED PANEL.
